# SDR AALA991695

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: FPTN304758R3
- Condition: Failed
- Location: Lt Mlg
- Component: Eldec
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 881 - ON FINAL MIA, UNABLE TO EXTEND LANDING GEAR HYDRAULICALLY.  EXTENDED LANDING GEAR MANUALLY AND LANDED MIA WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
